On the bv structure on the cohomology of moduli space

Sümeyra Sakallı, Alexander A. Voronov

Research output: Contribution to journalArticlepeer-review


The question of vanishing of the BV operator on the cohomology of the moduli space of Riemann surfaces is investigated. The BV structure, which comprises a BV operator and an antibracket, is identified, vanishing theorems are proven, and a counterexample is provided.

Original languageEnglish (US)
Pages (from-to)755-773
Number of pages19
JournalPure and Applied Mathematics Quarterly
Issue number3
StatePublished - 2020

Bibliographical note

Publisher Copyright:
© 2020, Homology, Homotopy and Applications. All rights reserved.


  • BV-algebra
  • Deligne-Mumford compactification
  • Maurer-Cartan equation
  • Mixed Hodge structure
  • Moduli space of Riemann surfaces
  • Quantum master equation
  • Spectral sequence
  • Stable cohomology
  • Tautological class


Dive into the research topics of 'On the bv structure on the cohomology of moduli space'. Together they form a unique fingerprint.

Cite this